Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    3
  • views
    1353

Accutane Day 1-7

cateyyy567

417 views

After a lot of hesitation and reluctance I decided to start Accutane.

I'm a little bit of a hypochondriac. With Accutane and it's seemingly endless side-effects I'm bound to convince myself I'm experiencing at least five of them. (The suicide/depression being the one I was the most anxious about). This is why I have decided to start this blog to sort of monitor what I've been feeling or experiencing and make sure nothing gets out of hand.

I'm 22 years old, fairly healthy and have had moderate cystic acne since I was 14. This has caused quite a bit of hyper-pigmentation and scarring over the years.The scarring and red spots outnumber the actual acne I have. I heal one cluster of pigmentation, but I get three new ones in the process. I'm hoping that Accutane will help stop these frequent break outs so that I can heal the redness in my skin.

So today is day seven at 40mg. My skin has just started to dry out and my lips feel like they are at the point just before they peel. They feel very gooey and strange. Like I have a layer of wax over them. I'm thinking Aquaphor and Blistex might not be enough... although olive and sweet almond oil have been very very effective at helping the cracked skin on my cheeks not look so bad under makeup. I am breaking out too. PMS and now I'm off all the topicals so that's bound to happen. I feel like these side effects are coming on a little fast; however, I've never taken this medication before.

As for my mood, I think that it's okay. I am due to get my period so I am a little weepy like usual. My boyfriend mentioned that I seem a little more whiny hahaha. -

Yesterday was a bad day. I am very unhappy with my job and have been for a long time. I've been trying to find a new job and had an interview this Friday, but that got cancelled. I also had to deal with many unhappy customers. I cried a little during my lunch break, but after I got home and spent some time with my boyfriend and talked a little about what I was feeling I was fine. Today is a better day and I'm feeling happy and hopeful I'll be able to find a new job again.

I think I'm starting to get the joint and muscle pains today. Very sore - especially in my ribs, upper back, neck, and sternum. Elbows were hurting yesterday. I'm getting really tired too at around 8pm-ish. Which I kind of like because before Accutane I was having trouble getting to sleep at a normal tine. My eyes are also starting to get red and dry. Time to start with the eye drops!

I will post pictures of my skin soon.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×